| Catalog Number |
0070740 |
| Medical Device Problem Codes |
Disconnection (1171); Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the 100 cc silicone closed wound suction evacuator top keeps popping off.This happened last night to the patient with both of her bulbs.The bulbs continue to pop open once the patient gets to the floor.